# SDR IPXA2016070105287

- Difficulty date: June 15, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 49,384 hours, 11,729 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING UPPER SKIN CORRODED ABOVE REAR SPAR XORS 698-720.  REPAIRED NOTED CORROSION IAW EA 011-5730-01-A6333, REV IR AND EO MD11-5730-61149-A.
